An initial boundary-value problem in a half-strip for the Korteweg-de Vries equation in fractional-order sobolev spaces

An initial boundary-value problem in a half-strip with one boundary condition for the Korteweg-de Vries equation is considered and results on global well-posedness of this problem are established in Sobolev spaces of various orders, including fractional. Initial and boundary data satisfy natural (or close to natural) conditions, originating from properties of solutions of a corresponding initial-value problem for a linearized KdV equation. An essential part of the study is the investigation of special solutions of a "boundary potential" type for this linearized KdV equation.

Authors
Editors
-
Publisher
-
Number of issue
11-12
Language
English
Pages
1653-1695
Status
Published
Department
-
Number
-
Volume
29
Year
2004
Organizations
  • 1 Peoples' Friendship Univ. of Russia, Moscow, Russian Federation
  • 2 Peoples' Friendship Univ. of Russia, Miklukho-Maklai St. 6, Moscow, 117198, Russian Federation
Keywords
Initial boundary-value problem; Korteweg-de Vries equation; Well-posedness
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/3551/